# SDR FDEA201210183663

- Difficulty date: October 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781931204
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK 3L AT FR 21 HAS 2 SCALLOPS DAMAGE.  REPAIRED SEAT TRACK IAW EA6-5313-T0300020.
